# SDR SWAA2023012682273

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS294+14 LBL11.   REMOVED DAMAGED FLOOR SUPPORT AT FWD WET AREA BS294+14 LBL11 IAW SRM 51-40-02-0G-0.  REMOVED CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS294+14 LBL11 IAW SRM 51-10-02 ON AN AREA OF 1.0'X1.0' MAXIMUM MATERIAL REMOVED MORE THAN 50% OF ORIGINAL THICKNESS,  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-0I-2 AND SRM 53-10-51-1A-1. REMOVED THE DAMAGED FLOOR SUPPORT IAW SRM 51-40-02-0G-0, LOCATED AND DRILLED NEW FLOOR SUPPORT AT FWD WET AREA BS 294+14 LBL11 IAW SRM 51-40-05 AND DWG 141A5690.  INSTALLED A NEW FLOOR SUPPORT AT FWD WET AREA BS 294 - 312 LBL 11 IAW SRM 51-40-02 AND DWG 141A5600.
